# SDR CA150724006

- Difficulty date: July 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,069 hours
- Engine: Pwa PT6A67D
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: 1093810021
- Condition: Failed
- Location: Ac Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, THE CREW HAD THE NR 2 AC BUS FAIL IN FLIGHT.  THE CREW ELECTED TO RETURN TO DEPARTURE WHERE MAINTENANCE COULD ASSESS THE ISSUE.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DISCOVERED DURING TROUBLESHOOTING THAT THE NR 2 INVERTER POWER RELAY WAS AT FAULT.  THE RELAY WAS REPLACED WITH A NEW PART AND THE NR 2 INVERTER SYS FUNCTION TESTED SERVICEABLE.  ACFT WAS RETURNED TO SERVICE.
